Jul 8, 2008
can very high triglycerides cause hepatitis?does lipanthyl nt( fenofibrate )can cause hepatitis?
| Response from Dr. McGovern
High triglycerides can be associated with liver disease - a type of disease called NASH - non-alcoholic steatohepatitis. Risk factors include high triglycerides, cholesterol, obesity and diabetes.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Mouth An Acute Symptom Of AIDS?
- Sex With A Prostitute Should I Get Tested
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.